American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Sergey Pinchuk and Klas Diederich. Segre varieties and uniform estimates for harmonic functions. Contemporary Mathematics 662 (2016) 117-120.
Book volume table of contents   
View Article: PDF

[2] Moonja Jeong and Masahiko Taniguchi. Bell representations of finitely connected planar domains. Proc. Amer. Math. Soc. 131 (2003) 2325-2328. MR 1974628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Beat Aebischer and Robert Miner. Deformation of Schottky groups in complex hyperbolic space. Conform. Geom. Dyn. 3 (1999) 24-36. MR 1677557.
Abstract, references, and article information   
View Article: PDF

[4] Sergey Merkulov and Henrik Pedersen. Projective structures on moduli spaces of compact complex hypersurfaces . Proc. Amer. Math. Soc. 125 (1997) 407-416. MR 1328363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sergey A. Merkulov. Geometry of Kodaira moduli spaces. Proc. Amer. Math. Soc. 124 (1996) 1499-1506. MR 1327027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shulim Kaliman. The limiting behavior of the Kobayashi-Royden pseudometric . Trans. Amer. Math. Soc. 339 (1993) 361-371. MR 1118826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Claude LeBrun. Spaces of complex null geodesics in complex-Riemannian geometry . Trans. Amer. Math. Soc. 278 (1983) 209-231. MR 697071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henry B. Laufer. Lifting cycles to deformations of two-dimensional pseudoconvex manifolds . Trans. Amer. Math. Soc. 266 (1981) 183-202. MR 613791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia